MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10 X3 INSERT 32MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10 X3 INSERT 32MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 623-10-32E
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 03/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device evaluated by manufacturer? not available.
 
Event or Problem Description
Exploration &gluteal tendon repair right total hip replacement for pain on examination of acetabular liner (trident) it was discovered that there was wear due to position of 10 degree lip this was replaced with mdm dual mobility.
 
Additional Manufacturer Narrative
An event regarding wear involving a trident liner was reported.The event was not confirmed.Method & results: device evaluation and results: material analysis from the investigation record: not performed as no items were returned visual inspection: as per the attached picture of iiner, damage can be seen a little and biological particles including red blood spots are visible.Picture is attached for the reference.A functional and dimensional inspection could not be performed as the device was not returned.Medical records received and evaluation: no medical records were received for review with a clinical consultant.Device history review: review indicated all devices were manufactured and accepted into final stock with no reported discrepancies.Complaint history review: review indicated there have been no other events for the reported lot.Conclusions: a review of the image provided shows some damage to the liner.While it is not possible to confirm the nature of the damage, it is likely due to explantation.Therefore, the reported event of wear cannot be confirmed.The exact cause of the event could not be determined because insufficient information was provided.Additional information, including operative reports, progress notes, x-rays, pathology reports and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.Product surveillance will continue to monitor for trends.
 
Event or Problem Description
Exploration & gluteal tendon repair right total hip replacement for pain on examination of acetabular liner (trident) it was discovered that there was wear due to position of 10degree lip this was replaced with mdm dual mobility.

Brand Name
TRIDENT 10 X3 INSERT 32MM ID
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9973079
Report Number0002249697-2020-00764
Device Sequence Number665690
Product Code LPH
UDI-Device Identifier07613327039856
UDI-Public07613327039856
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K033716
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model Number623-10-32E
Device Catalogue Number623-10-32E
Device Lot Number52655901
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/20/2020
Supplement Date Received by Manufacturer06/18/2020
Initial Report FDA Received Date04/17/2020
Supplement Report FDA Received Date07/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR